| Model Number |
35215 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation; without a sample to perform functional evaluation, a root cause cannot be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 08 aug 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
Avanos medical inc.Received a single report that referenced five different incidences, which were associated with separate units, involving four different patients.This is the fifth of five reports.Refer to 3011270181-2024-00085 for the first report, refer to 3011270181-2024-00086 for the second report, refer to 3011270181-2024-00087 for the third report, refer to 3011270181-2024-00088 for the fourth report.It was reported, the endotracheal tube (ett) kinked and the medical staff were unable to pass the suction catheter [through the ett], the patient was reintubated; there was no reported injury to the patient.
Additional Manufacturer Narrative
Additional information: d1; d2a; d4; e1; g4.Additional information: d4; the documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided for the alleged device.All information reasonably known as of 29 oct 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.